# SDR EIA2004041

- Difficulty date: June 4, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 111,470 hours, 24,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S12356B37
- Part serial: 19578
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CEILING, AFT LEFT SIDE COMES ON AND GOES OUT.  REPLACED EMERGENCY LIGHT ASSY.  OPS CHECK NORMAL REF MM 33-51-07.
